Each capsule contains Cetirizine Hydrochloride 10mg. Does not contain gluten or sucrose
Relieves Hayfever Allergy Symptoms. Sneezing, Runny Nose, Watery & Itchy Eyes
Size: 28 Capsules
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
Save my name, email, and website in this browser for the next time I comment.